# SDR AALA201802229029

- Difficulty date: February 18, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,506 hours, 8,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 EMERGENCY LIGHT LENS MISSING.  INSTALLED G3 EMERGENCY LIGHT LENS IAW AMM 33-51-05. GOOD FOR SVC.
